# SDR 02039416

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N416FJ
- Make and model: Dorner DO328300
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 30B316603
- Condition: Defective
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH INTO BOS CREW RECEIVED RT ENGINE AMBER OIL PRESSURE MESSAGE AND OIL PSI TURNED RED.  CREW FOLLOWED QRH AND PERFORMED A PRECAUTIONARY ENGINE SHUT DOWN.  AN EMERGENCY WAS DECLARED WITH ATC AND FLIGHT LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE PERSONNEL REMOVED AND REPLACED RT FUEL/OIL HEAT EXCHANGER IAW 79-20-02.  NO OIL LEAKAGE FOUND AND OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
